# SDR UPS02837453

- Difficulty date: December 30, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 65,998 hours, 23,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755843501N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BATHTUB FITTING IS CORRODED BEYOND LIMITS AT STA 1230 BETWEEN LONG 36 TO 35L.  REMOVED AND REPLACED FITTING IAW DWG 3755843 AND SRM 53-2-0 FIG 2D.
